# SDR UPS96805887

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N688UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: AP
- Nature of condition: K, B
- Precautionary procedure: G

## Discrepancy

FLIGHT CREW REPORTED, ON FINAL APPROACH THE A/C FILLED WITH SMOKE.  SKYDROL INDUCED INTO THE PNEUMATIC SYSTEM DUE TO CHAFED LINE AND DUCT.  FOUND PNEUMATIC LINE CHAFING AGAINST EDP HYD LINE IN L/E ABOVE NR 3 ENGINE.  REPAIRED PNEUMATIC DUCT IAW FAA FORM 8130-3.  DUCT WAS REWELDED, INSTALLED INTERM REPAIR PER GMM 3-24-2.
